# SDR DALA1155990984

- Difficulty date: September 25, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 53,885 hours, 39,186 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 4600117
- Part serial: V187
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT HAS A HOLE IN IT.  REPLACED LIFE RAFT P/N 4600-117.  DURING AT SAA SAN ANTONIO.
